# SDR DHL9972702C

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Ws 499
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LT WING REAR SPAR CAVITY AREA WS 499.0 COVE PANEL LOWER SUPPORT BRACKET CRACKED.  REPLACED LT WING COVE PANEL SUPPORT BRACKET AT WS 499 PER B727 SRM 51-30-2 N/R 1423.
